| Model Number |
TFNT40 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blurred Vision (2137)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A material manager reported that following an intraocular lens (iol) implant procedure, the patient experienced decreased mid and distance vision.The clinical reason was mechanical complication of iol.The intraocular lens was explanted and exchanged for atiol (advanced technology intra ocular lens).Additional information has been requested.